Vol. 26, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Automorphism groups of finite subgroups of division rings

Ralph Jasper Faudree, Jr.

Vol. 26 (1968), No. 1, 59–65

If a finite group G can be embedded in the multiplicative group of a division ring, then G can be embedded in a division ring D generated by G such that any automorphism of G can be uniquely extended to be an automorphism of D. It seems natural then to investigate the relation between the automorphism group of G and the automorphism group of D.

Mathematical Subject Classification
Primary: 16.60
Received: 6 July 1967
Published: 1 July 1968
Ralph Jasper Faudree, Jr.